# SDR RAIA00212360

- Difficulty date: December 17, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 7,506 hours, 6,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5295-STL- EMERGENCY PATH LIGHTING INOP AT SEAT 1A.  RESECURED EMERGENCY PATH LIGHT ELECTRICAL CONNECTOR, OPS CHECK OK.
